# SDR QR92004F00000

- Difficulty date: July 6, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N67266
- Make and model: Bell 206B
- Aircraft serial: 5131
- Engine: Allsn 250C20J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Adapter
- Part number: E230397911C
- Part serial: AG6167
- Condition: Sheared
- Location: Coupling
- Part time: 3,988 hours
- Component: Compressor, Allsn
- Component part number: 6890550
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE REMOVED FROM SERVICE FOR ENGINE CHIP LIGHT ILLUMINATION, FOLLOWED BY ENGINE FAILURE DURING PINNACLE LANDING.  TEAR DOWN ANALYSIS REVEALED COUPLING ADAPTER SHEARED AT PILOT DIAMETER CAUSING FAILURE.  (SO09200408990)
